\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On the asymptotic stability of localized modes in the discrete nonlinear Schrödinger equation

Abstract Related Papers Cited by
  • Asymptotic stability of localized modes in the discrete nonlinear Schrödinger equation was earlier established for septic and higher-order nonlinear terms by using Strichartz estimate. We use here pointwise dispersive decay estimates to push down the lower bound for the exponent of the nonlinear terms.
    Mathematics Subject Classification: Primary: 37K60; Secondary: 35Q55, 37K40.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J. Belmonte-Beitia and D. Pelinovsky, Bifurcation of gap solitons in periodic potentials with a sign-varying nonlinearity coefficient, Applic. Anal., 89 (2010), 1335-1350.

    [2]

    V. S. Buslaev and G. S. Perelman, Scattering for the nonlinear Schrödinger equation: States close to a soliton, St. Petersburg Math. J., 4 (1993), 1111-1142.

    [3]

    S. Cuccagna, Orbitally but not asymptotically stable ground states for the discrete NLS, Discrete Contin. Dyn. Syst., 26 (2010), 105-134.doi: 10.3934/dcds.2010.26.105.

    [4]

    S. Cuccagna and M. Tarulli, On asymptotic stability of standing waves of discrete Schrödinger equation in $\mathbbZ$, SIAM J. Math. Anal., 41 (2009), 861-885.

    [5]

    P. G. Kevrekidis, D. E. Pelinovsky and A. Stefanov, Asymptotic stability of small bound states in the discrete nonlinear Schrödinger equation, SIAM J. Math. Anal., 41 (2009), 2010-2030.doi: 10.1137/080737654.

    [6]

    E. Kirr and Ö. Mizrak, Asymptotic stability of ground states in 3D nonlinear Schrödinger equation including subcritical cases, J. Funct. Anal., 257 (2009), 3691-3747.doi: 10.1016/j.jfa.2009.08.010.

    [7]

    E. Kirr and A. Zarnescu, Asymptotic stability of ground states in 2D nonlinear Schrödinger equation including subcritical cases, J. Diff. Eqs., 247 (2009), 710-735.doi: 10.1016/j.jde.2009.04.015.

    [8]

    A. Komech, E. Kopylova and M. Kunze, Dispersive estimates for 1D discrete Schrödinger and Klein-Gordon equations, Applic. Anal., 85 (2006), 1487-1508.doi: 10.1080/00036810601074321.

    [9]

    J. Krieger and W. Schlag, Stable manifolds for all monic supercritical focusing nonlinear Schrödinger equations in one dimension, J. Amer. Math. Soc., 19 (2006), 815-920.doi: 10.1090/S0894-0347-06-00524-8.

    [10]

    F. Linares and G. Ponce, "Introduction to Nonlinear Dispersive Equations," Universitext, Springer, New York, 2009.

    [11]

    A. Mielke and C. Patz, Dispersive stability of infinite-dimensional Hamiltonian systems on lattices, Applic. Anal., 89 (2010), 1493-1512.doi: 10.1080/00036810903517605.

    [12]

    G. M. N'Guérékata and A. Pankov, Global well-posedness for discrete nonlinear Schrödinger equation, Applic. Anal., 89 (2010), 1513-1521.

    [13]

    P. Pacciani, V. V. Konotop and G. Perla Menzala, On localized solutions of discrete nonlinear Schrödinger equation. An exact result, Physica D, 204 (2005), 122-133.doi: 10.1016/j.physd.2005.04.009.

    [14]

    A. Pankov, Gap solitons in periodic discrete nonlinear Schrödinger equations, Nonlinearity, 19 (2006), 27-40.doi: 10.1088/0951-7715/19/1/002.

    [15]

    P. Panayotaros and D. Pelinovsky, Periodic oscillations of discrete NLS solitons in the presence of diffraction management, Nonlinearity, 21 (2008), 1265-1279.doi: 10.1088/0951-7715/21/6/007.

    [16]

    D. Pelinovsky and A. Stefanov, On the spectral theory and dispersive estimates for a discrete Schrödinger equation in one dimension, J. Math. Phys., 49 (2008), 113501, 17 pp.

    [17]

    D. Pelinovsky and A. Sakovich, Internal modes of discrete solitons near the anti-continuum limit of the dNLS equation, Physica D, 240 (2011), 265-281.doi: 10.1016/j.physd.2010.09.002.

    [18]

    W. Schlag, Dispersive estimates for Schrödinger operators: A survey, in "Mathematical Aspects of Nonlinear Dispersive Equations, Ann. of Math. Stud., 163, Princeton Univ. Press, Princeton, NJ, (2007), 255-285.

    [19]

    A. Stefanov and P. Kevrekidis, Asymptotic behaviour of small solutions for the discrete nonlinear Schrödinger and Klein-Gordon equations, Nonlinearity, 18 (2005), 1841-1857.doi: 10.1088/0951-7715/18/4/022.

    [20]

    M. I. Weinstein, Excitation thresholds for nonlinear localized modes on lattices, Nonlinearity, 12 (1999), 673-691.doi: 10.1088/0951-7715/12/3/314.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(71) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return